Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Unions of Hilbert cubes


Authors: Raymond Y. T. Wong and Nelly Kroonenberg
Journal: Trans. Amer. Math. Soc. 211 (1975), 289-297
MSC: Primary 57A20; Secondary 54B10, 54F40
MathSciNet review: 0377895
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a partial solution to the problem whether the union of two Hilbert cubes is a Hilbert cube if the intersection is a Hilbert cube and a Z-set in one of them. Our results imply West's Intermediate Sum Theorem on Hilbert cube factors. Also a technique is developed to obtain Z-sets as limits of Z-sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A20, 54B10, 54F40

Retrieve articles in all journals with MSC: 57A20, 54B10, 54F40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0377895-3
PII: S 0002-9947(1975)0377895-3
Keywords: Union of Hilbert cubes, union of Hilbert cube factors, cap set, fd cap set, inverse limit, near homeomorphism, $ {G_\delta }$ in hyperspace
Article copyright: © Copyright 1975 American Mathematical Society